Badly approximable systems of linear forms in absolute value

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

    Mumtaz Hussain, Department of Mathematics and Statistics La Trobe University, Australia
  • Simon Kristensen
Original languageEnglish
JournalUniform Distribution Theory
Volume8
Issue number1
Pages (from-to)7-15
Number of pages9
ISSN1336-913X
StatePublished - 2013

See relations at Aarhus University Citationformats

ID: 69133533